This case involves a fifty-six-year-old male who suffered an Achilles tendon rupture as a result of being prescribed Levaquin. The patient was referred to an ENT after he started experiencing fever, headache, and dull facial pressure. The diagnosis of sinusitis was made and he was started on Levaquin. The physician explained that his symptoms should start to subside. However, the physician never warned of any side effects he may encounter with the antibiotic. He scheduled the patient to return in two weeks to assess response to treatment. A few days later, the patient began to feel better and resumed his normal activities. One activity he enjoyed was running for thirty minutes around his neighborhood. As he was turning a corner, the man felt as sharp pop in his right foot, just above his heel. He described it like he was shot with a bullet there. He then walked home to find that his ankle was swollen. Due to the extreme pain, the man went to the emergency department where they diagnosed him with a complete ruptured Achilles tendon. After further questioning, it was discovered that the patient was prescribed Levaquin and was not warned about potential side effects. The emergency medicine physician told the man that his ruptured tendon was probably due to Levaquin. The patient had to undergo surgery the next day to repair the ruptured tendon.